Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

elizabeth_y

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About elizabeth_y

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. elizabeth_y

    Red, itchy, bumpy rash on face

    I don’t think i’ve done anything in particular before the rash comes...wondering if it’s an allergy to something i’m coming in contact with Thank you for the suggestion! I’m looking into treatments now
  2. elizabeth_y

    Quitting Differin?

    I’ve been getting really itchy and bumpy red rashes since I’ve started Differin. I used differin for 11 weeks last spring with no problems and an improvement in acne but stopped because I began to see my eczema popping up on my face. Since then, the rash (which I’m not sure is even eczema anymore) has never gone away unless I use hydrocortisone cream every few days. I started differin again 5 weeks ago but finally decided to quit 2 days ago since I think it may be the cause for this endless rash
  3. I’ve had this rash that repeatedly appears on my face for 8 months now. It goes away when hydrocortisone cream is used on it, but comes back almost immediately 2-3 days later(I know steroids are bad for the skin long term, so I am searching for another solution). I have had eczema for years on my body, and have dealt with acne for 1-2 years as well. I’m not sure what it is, but to me it doesn’t seem like acne or eczema. It’s very bumpy, red, itchy, and spreads quickly. I’ve tried changing my ski
×